MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7500B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.
 
Event or Problem Description
Description of the problem (what / why) access pin leaking.How many times did the defect occur? once.Medical intervention other than first aid? no.Needle stick/probe stick? not required.Other measures taken? no indication, not applicable.Safety problem? no.Problem solved? yes.How was the problem solved, additional information? access pin removed, replacement used.Photo sample available? yes.Safety valve broken ,damaged , defective? no indication / not applicable.Safety clamp open if valve broken, damaged? no indication, not applicable.Safety valve lug broken, damaged? no indication, not applicable.Locking tab broken, damaged? no indication, not applicable.Leakage? no indication, not applicable.Successful drainage? yes.Impact on patient ? had to use another bottle.Contact with blood, body fluids? no indication, not applicable.Change in course of treatment due to event? no indication of this, not applicable.Time spent in catheter? (b)(6) 2023.Where is the catheter located: in the abdomen or chest? chest.Connected device pleurx/peritx/brand? 50-7500b.Procedure performed by? employee ewimed.Performed at? home.Additional information? none relevant.Received answers? (b)(6) 2023.Per event description leakage occurred at the access tip and the catheters valve.Did the access tip fully clicked in to the valve? yes.Was there damage noted on the access tip or patient's valve? damage noted on the access tip.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one photo sample was received by our quality team for investigation.Upon visual inspection of the photo, it was observed that the access tip connected to a catheter but not clicked into it.From the picture, damage or leakage to the access tip cannot be confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001458551 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacture narration.
 
Event or Problem Description
Description of the problem (what / why) - access pin leaking how many times did the defect occur - once medical intervention (other than first aid) - no needle stick/probe stick - not required.Other measures taken - no indication / not applicable.Safety problem - no problem solved - yes how was the problem solved / additional information - access pin removed, replacement used.Photo / sample available - yes safety valve broken / damaged / defective - no indication / not applicable.Safety clamp open if valve broken./ damaged./ d.- no indication / not applicable.Safety valve lug broken / damaged - no indication / not applicable.Locking tab broken / damaged - no indication / not applicable.Leakage - no indication / not applicable.Successful drainage - yes impact on patient - had to use another bottle.Contact with blood / body fluids - no indication / not applicable change in course of treatment due to event - no indication of this / not applicable.Time spent in catheter - (b)(6) 2023 where is the catheter located: in the abdomen or chest? - chest connected device (pleurx/peritx/brand) - 50-7500b procedure performed by - employee ewimed performed at - home additional information - none / not relevant received answers - 05 april 2023: - per event description leakage occurred at the access tip and the catheters valve.Did the access tip fully clicked in to the valve? - yes - was there damage noted on the access tip or patient's valve.¿ damage noted on the access tip.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16769487
Report Number9680904-2023-00017
Device Sequence Number14266043
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K971753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2024
Device Model Number50-7500B
Device Catalogue Number50-7500B
Device Lot Number0001458551
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown